# SDR AWXA0000160

- Difficulty date: March 23, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 33,222 hours, 15,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311209320100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CABIN FLOOR SUPPORT Y1292 LT BETWEEN FS 16 & 20 SUPPORT CORRODED ON TOP SURFACE.  REMOVED FLOOR SUPPORT,  FABRICATED REPAIR PARTS AND INSTALLED PARTS IAW A320 SRM 53-11-14.
